# SDR FDEA201504291314

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A5461240660000
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON FWD MOUNT FITTING, PYRAMID, FWD HOLES & ALIGNMENT HOLE UPPER   SURFACE AREA LIGHT SURFACE CORROSION.  REPAIRED FWD MOUNT FWD HOLE IAW SRM 54-51-81 FIG 202.  CLEANED ALIGNMENT HOLE UPPER SURFACE IAW SRM 54-51-81.  FOUND TO BE SEALANT & DIRT ONLY, NO MATERIAL.  LOSS NOTED TREATED & PRIMED AREA IAW SRM 54-51-81 CLASS A MAJOR REPAIR.
